Bemerkungen zum Zeilensummenkriterium

Elsner L (1969)
Zeitschrift für angewandte Mathematik und Mechanik 49(1-2): 97.

Download
OA
Journal Article | Published | German
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Elsner L. Bemerkungen zum Zeilensummenkriterium. Zeitschrift für angewandte Mathematik und Mechanik. 1969;49(1-2):97.
Elsner, L. (1969). Bemerkungen zum Zeilensummenkriterium. Zeitschrift für angewandte Mathematik und Mechanik, 49(1-2), 97. doi:10.1002/zamm.19690490117
Elsner, L. (1969). Bemerkungen zum Zeilensummenkriterium. Zeitschrift für angewandte Mathematik und Mechanik 49, 97.
Elsner, L., 1969. Bemerkungen zum Zeilensummenkriterium. Zeitschrift für angewandte Mathematik und Mechanik, 49(1-2), p 97.
L. Elsner, “Bemerkungen zum Zeilensummenkriterium”, Zeitschrift für angewandte Mathematik und Mechanik, vol. 49, 1969, pp. 97.
Elsner, L.: Bemerkungen zum Zeilensummenkriterium. Zeitschrift für angewandte Mathematik und Mechanik. 49, 97 (1969).
Elsner, Ludwig. “Bemerkungen zum Zeilensummenkriterium”. Zeitschrift für angewandte Mathematik und Mechanik 49.1-2 (1969): 97.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar